# SDR SWAA2013122723669

- Difficulty date: December 17, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 56,183 hours, 33,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYS INOPERATIVE.  RELAMPED EMERGENCY LIGHT SYS IAW MM.
